Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects of Atirpla
Apr 20, 2007

Thank you for your web sites its always so informative. I have been taking atripla for about 6 months now and have had alot of nausea side effects that i never had with Sustiva and Viread, is this an issue that is comon to atripla thanks

Response from Dr. Henry

There appears to be a small subset of patients who have problems with Atripla that they didn't experience with the separate components (Sustiva + Viread/Emtriva or Truvada). Most patients feel pretty much the same on Atripla as they did when on separate pills. One way to sort out is to switch back to the separate components and see what happens. KH



Previous
Switching from Trizivir/Kaletra to Epzicom/Kaletra
Next
What can you tell me about feeding tubes?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement